IJPAM: Volume 113, No. 2 (2017)
NONLINEAR QUASI-VARIATIONAL INCLUSIONS , Hongyan Guan, Shin Min Kang
Department of Basic Science Subjects
Huaihai Institute of Technology
Lianyungang, Jiangsu, 222005, P.R. CHINA
Department of Mathematics
Shenyang Normal University
Shenyang, Liaoning, 110000, P.R. CHINA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA
Received: December 27, 2016
Revised: January 24, 2017
Published: March 19, 2017
AMS Subject Classification: 47J20, 49J40
Key Words and Phrases: Completely generalized nonlinear quasi-variational inclusion, perturbed iterative algorithm, convergence, resolvent operator
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- S. Adly, Perturbed algorithm and sensitivityanalysis for a general class of varitional inclusions, J.Math. Anal. Appl., 201 (1996), 609-630, doi: https://doi.org/10.1006/jmaa.1996.0277.
- H. Dong, B.S. Lee, N.J. Huang,Sensitivity analysis for generalized parametric implicitquasivariational inequalities, Nonlinear Anal. Forum, 6 (2001), 313-320.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 335 - 344